# SDR UPS04842410

- Difficulty date: May 7, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- Engine: Ge CFM56*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5644973502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 4 ALT TANK HAS STRINGER 59 FITTING CRACKED AT XRS 428 AND XRS 440 REMOVED, FABRICATED AND REPLACED FITTING IAW DWG. 5644973 AND SRM. 51-1-20D.
